# SDR AALA20130930004

- Difficulty date: September 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B LONGITUDINAL FLOOR BEAM FLANGE CRACKED.  ACCOMPLISHED REPAIR IAW EA B737-53-031789.
